# SDR DALA2019081434753

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1152
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP ON STA 1152 AND X=9 CROWN AREA, AFT ACCESORY COMPARTMENT (CAT). NRC 00422: AREA WAS REPAIRED PER ER/A 580410-14 REV ORIG AND ETI-17-19-141 REV 1. ASSOCIATED ER/A 14-580410 ADDED FOR AC 9505. (LP #1219535)
